| Model Number |
SENSH1828W |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A sentrant hydro sheath was attempted to be used in an unknown endovascular procedure.It was stated that during the index procedure, as the device was being prepared, the valve become disconnected from the sheath hub.Alternatively, another sentrant sheath was used to complete the procedure.The procedure was complete without any issue.As per the physician the cause of the event can not be determined.No additional clinical sequelae were provided and the patient is fine.
Additional Manufacturer Narrative
Product analysis conclusions; the sentrant sheath returned with the dilator loaded and the seal cap and seal detached from the seal housing.The seal cap and seal were removed on the dilator.Inspection of the seal cap tabs confirmed an indentation on both tabs.The tabs appeared to have been orientated incorrectly in the window.The reported detachment was confirmed through analysis.Three (3) photos were received from the account.Two of the photos show the seal cap and seals have detached from the seal housing.The seal cap and seal were removed on the dilator.A third photo of the product pouch seal confirms the batch number as reported.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.